# SDR CALA2025043004326

- Difficulty date: April 24, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N76533
- Make and model: Boeing 737824
- Aircraft serial: 62748FAL
- Aircraft time: 28,252 hours, 10,317 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 147A57102
- Part serial: NA
- Condition: Corroded
- Location: Sta990
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN PRESSURE DECK WEB 'Z' ANGLE AT STA 990 AND RBL 41 HAS SIGNS OF CORROSION.   REMOVED DAMAGE, ORIG .050 REF BAC1509-100505 REV-. MATERIAL LOSS .040, REMAINING .010 FOUND OUT OF LIMITS REF B737-800 SRM 53-70 -51-1A-1 FIG 104 DETAIL C. REMOVED, LOCATED, DRILLED AND INSTALL ED NEW 'Z' ANGLE REF B737-800 SRM 51-40-02 AND BAC DWG 147A5700 REV B. NO FURTHER ACTION REQUIRED.
